Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Pueblo, CO

July 20, 20194 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2019, 6:10 PM MDT for 4 counties in Colorado. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 6:10 PM MDT (00:10 UTC)
Expired
Jul 20, 2019, 7:15 PM MDT
In force
65 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 6:58 PM MDTTSTM WND GST 664 S Cheraw, COASOS STATION KLHX LA JUNTA AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:29 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
393 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS55 KPUB 210010
SVRPUB
COC011-025-061-089-210115-
/O.NEW.KPUB.SV.W.0152.190721T0010Z-190721T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
610 PM MDT Sat Jul 20 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Crowley County in southeastern Colorado...
  Western Bent County in southeastern Colorado...

* Until 715 PM MDT.

* At 610 PM MDT, a severe thunderstorm was located 8 miles north of
  Crowley, or 29 miles northwest of La Junta, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  La Junta, North La Junta, Rocky Ford, Las Animas, Fowler, Ordway,
  Swink, Manzanola, Olney Springs, Sugar City, Cheraw, Crowley,
  Higbee, Blue Lake, Timpas, Arlington, John Martin Reservoir and
  Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3787 10403 3851 10404 3851 10346 3829 10287
      3766 10333
TIME...MOT...LOC 0010Z 280DEG 43KT 3830 10391 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
5 follow-up statements
287 
WWUS55 KPUB 210021
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
621 PM MDT Sat Jul 20 2019

COC011-025-061-089-210115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-190721T0115Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
621 PM MDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR OTERO...SOUTHWESTERN KIOWA...CROWLEY AND WESTERN BENT COUNTIES...

At 621 PM MDT, a severe thunderstorm was located near Ordway, or 22
miles northwest of La Junta, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Fowler, Ordway,
Swink, Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Higbee,
Blue Lake, Timpas, Arlington, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3787 10403 3851 10404 3851 10346 3829 10287
      3766 10333
TIME...MOT...LOC 0021Z 280DEG 43KT 3828 10374 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
653 
WWUS55 KPUB 210031
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
631 PM MDT Sat Jul 20 2019

COC011-025-061-089-210115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-190721T0115Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
631 PM MDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR OTERO...SOUTHWESTERN KIOWA...CROWLEY AND WESTERN BENT COUNTIES...

At 630 PM MDT, a severe thunderstorm was located over Sugar City, or 
20 miles north of La Junta, moving east at 40 mph. Other strong to 
severe storms were noted near Swink and Rocky Ford. 

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Fowler, Ordway,
Swink, Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Higbee,
Blue Lake, Timpas, Arlington, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10379 3807 10403 3851 10404 3851 10346
      3829 10287 3766 10333
TIME...MOT...LOC 0030Z 281DEG 36KT 3826 10365 

HAIL...1.25IN
WIND...70MPH
 
$$

Hodanish
285 
WWUS55 KPUB 210051
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
651 PM MDT Sat Jul 20 2019

COC011-025-061-089-210115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-190721T0115Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
651 PM MDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR OTERO...SOUTHWESTERN KIOWA...CROWLEY AND WESTERN BENT COUNTIES...

At 648 PM MDT, a severe thunderstorms were located over Crowley and 
Otero counties. A tornadic storm was noted over central Crowley 
county while other severe storms were noted just west of La Junta.
The dangerous severe storms were moving east at 50 mph. 

Residents in Crowley and Otero counties should seek shelter from 
these storms. 

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Fowler, Ordway,
Swink, Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Higbee,
Blue Lake, Timpas, Arlington, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10379 3807 10403 3851 10404 3851 10346
      3829 10287 3766 10333
TIME...MOT...LOC 0048Z 280DEG 43KT 3822 10337 

HAIL...1.25IN
WIND...70MPH
 
$$
Hodanish
798 
WWUS55 KPUB 210058
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
658 PM MDT Sat Jul 20 2019

COC011-025-061-089-210115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-190721T0115Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
658 PM MDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR OTERO...SOUTHWESTERN KIOWA...CROWLEY AND WESTERN BENT COUNTIES...

At 657 PM MDT, a severe thunderstorm was located near Blue Lake, or
22 miles northeast of North La Junta, moving east at 50 mph.

HAZARD...60 to 70 mph winds. At 6:45 pm, the weather station at La 
         Junta airport measured a wind of 67 mph. 

SOURCE...La Junta airport weather station. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Fowler, Ordway,
Swink, Manzanola, Olney Springs, Sugar City, Cheraw, Crowley, Higbee,
Blue Lake, Timpas, Arlington, John Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10379 3807 10403 3851 10404 3851 10346
      3829 10287 3766 10333
TIME...MOT...LOC 0057Z 280DEG 43KT 3820 10323 

HAIL...<.75IN
WIND...70MPH
 
$$

Hodanish
424 
WWUS55 KPUB 210107
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
707 PM MDT Sat Jul 20 2019

COC011-025-061-089-210115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-190721T0115Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
707 PM MDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...CROWLEY AND WESTERN
BENT COUNTIES...

At 705 PM MDT, a severe thunderstorms extended from Crowley county 
into Otero and were moving east at 40 mph. Strong rotation was noted 
with the storms in east central Crowley county while strong straight 
lines winds were noted across southern Crowley and Otero counties. 

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

A new severe thunderstorm warning will be issued shortly for this 
region. 

Locations impacted include...
La Junta, North La Junta, Las Animas, Ordway, Swink, Sugar City,
Cheraw, Crowley, Higbee, Blue Lake, Arlington, John Martin Reservoir
and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 10367 3811 10371 3822 10391 3851 10383
      3851 10346 3829 10287 3766 10333
TIME...MOT...LOC 0105Z 266DEG 36KT 3810 10341 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:14 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 20, 3:14 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
314 PM MDT Sat Jul 20 2019

.SHORT TERM...(This evening through Sunday)
Issued at 314 PM MDT Sat Jul 20 2019

Currently...

A subtle shortwave trough is advancing northeast across central
Colorado while a surface low deepens over southeast Colorado.
Increased mid-upper level moisture accompanies the shortwave as TPW
values are on the rise, just increasing above normal along the
Continental Divide. At the same time, northerly surge on the
backside of the surface low is gradually increasing surface dew
points across the Southeast Colorado plains. Increasing moisture to
go along with strong heating and subtle upper forcing has led to the
development of scattered to widespread showers and weak
thunderstorms across the high terrain early this afternoon. Activity
is just starting to expand east to the I-25 corridor, including
strong to low-end severe storms. Temperatures are around 100 across
much of the plains, and 80s to 90s in the high valleys.

Tonight...

Dew points will continue to increase across the plains under
continued northerly/northeasterly flow. This increase in moisture
along with steep lapse rates will yield favorable CAPE (2000+ ML)
across all of the southeast plains by early evening. Deep layer
shear will be marginal, with around 30 knots north of HWY 50,
decreasing to 20 knots near the CO/NM border. Given upper forcing,
abundant deep moisture, and only marginal deep layer shear, expect
multicellular thunderstorms to be the dominant storm mode as
activity spreads east to the I-25 corridor and the rest of the
eastern plains. Hi-res guidance has been consistent in producing a
line of strong storms with UH tracks developing early this evening
and sweeping east across the plains.  Expect the primary storm
threat with storms to be damaging wind gusts, but hail to the size
of quarters or so will also be possible, especially early on.
Frequent cloud to ground lightning, and locally heavy rainfall, are
also expected hazards. Given these factors, have collaborated with
SPC to issue a Severe Thunderstorm Watch (533) for all of the
southeast plains until 11 PM. By then, storms will be weakening and
exiting the far eastern plains as the atmosphere stabilizes well
behind the front and after dark.  Storm activity over the mountains
will remain sub-severe given an overall lack of moisture and
instability, and mostly done after 9 PM.

Tomorrow...

The upper ridge will center itself over the central NM/AZ border and
build over the southwest US into the Great Basin. This will cause
flow over Colorado to become more northwesterly, and weaken.
Abundant moisture will continue to wrap around the high and over
Colorado, while at the same time easterly low level flow will
driving moisture across the plains and into the eastern mountains.
Given these factors, scattered thunderstorms are expected to develop
across most of the high terrain during the afternoon, including
widespread coverage over the eastern mountains by late afternoon.
With the ridge just starting to build, northwest flow will still be
enough to push storms east onto the eastern plains. Outflow boundary
development will also aid storm development further east. Well above
normal TPW means locally heavy rainfall will be possible with this
activity, with flash flood opportunities over recent burn scars and
urban areas. CAPE will be moderate, but weak shear should limit
storm strength to strong to low-end severe.

.LONG TERM...(Sunday night through Saturday)
Issued at 314 PM MDT Sat Jul 20 2019

.Sunday Night...Models continue to focus the best chances of
precipitation over the eastern mountains and along the
Colorado/New Mexico border, behind the secondary surge of lower
level moisture on the plains. Have some concerns with convective
parameterization overdoing the QPF, but 3km NAM models still focus
precipitation in these regions. There is also a threat for flash
flooding over the burn scars with higher precipitable waters and
lower level northeast flow tending to focus convection over the
mountains. Shear is light so not anticipating much of a severe
threat.

.Monday...Surface high pressure moves onto the high plains with
upper high over the Four Corners region.  Atmosphere looks capped
over much of the eastern plains with forecast highs around 80 while
dew points remain in the 50s.  Thunderstorms chances will be the
highest over the mountains with the elevated surface heating and
pooling of moisture from the east.  With weak northerly flow aloft,
storms will have difficulty moving off of the mountains. Will once
again have to watch for flash flooding on local burn scars.

.Tuesday through Saturday...Upper high over the Four Corners region
gradually shifts to the south.  Monsoon moisture continues to flow
into the region from the west.  Over the eastern plains, surface high
moves to the east and is replaced by weak surface flow.  Subtle
features will determine favored location and amount of convection
each day, and these are tough to predict this far out.  Anticipate
diurnal convection each day with the best chances for precipitation
over and near the mountains.  Temperatures will return to more
seasonal values.  A trough passing to the north at the end of the
week could bring an increase in low level moisture for the weekend,
with weak upslope flow developing. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 314 PM MDT Sat Jul 20 2019

Showers and thunderstorms are expected over or near the TAF sites
this evening and again tomorrow afternoon. KCOS and KPUB will see
periodic showers and thunderstorms move over the sites between 22Z
and 03Z tonight, while activity should only move through the
vicinity of KALS. Winds will remain breezy to gusty out of the north
at KPUB and KCOS, and west at KALS, through the early evening,
becoming light later this evening. Showers and thunderstorms look
likely again tomorrow at KCOS and KPUB, mainly after 4 PM. VFR
conditions are expected most of the time at the TAF sites, though
brief periods of MVFR may occur under heavy rain.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LINE
LONG TERM...PGW
AVIATION...LINE
Hazardous weather outlook, Jul 20, 12:08 PM MDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1208 PM MDT Sat Jul 20 2019

COZ058>089-093>099-211815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1208 PM MDT Sat Jul 20 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will develop over the higher terrain by
midday, then increase in coverage and intensity across the
Interstate 25 corridor and the eastern plains through the
afternoon and evening. Lightning, wind gusts up to 50 mph and
periods of locally heavy rain will be possible with these storms,
and area burn scars will need to be monitored for potential flash
flooding.

A few of the storms over the plains may become severe with wind
gusts in excess of 60 mph and hail to around the size of
quarters. The best chance for severe thunderstorm activity will be
generally along and north of Highway 50.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Cooler temperatures in combination with scattered to numerous
primarily afternoon and evening showers and thunderstorms, favoring
higher terrain locations will be possible each day from Sunday
into Friday.

The primary threats with thunderstorms will be locally heavy
rainfall, lightning, and wind gusts around 50 mph. The risk for
flash flooding on recent burn scars such as Spring, Junkins and
Hayden Pass will be elevated, initially from Sunday into Monday as
upslope flow brings increasing moisture to the region, which will
fuel thunderstorm development. In addition, any stronger storms
will be capable of generating hail to around the size of nickels
at times.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the southeast plains this afternoon and evening.

12/12

In the hours before

Local storm report, Jul 20, 5:15 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
07/20/2019  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

            LIGHT RAIN CONTINUES.

&&

MW
Local storm report, Jul 20, 5:16 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     5 SE PETERSON AFB       38.78N 104.64W
07/20/2019                   EL PASO            CO   NWS EMPLOYEE

            LIVE TREE DOWNED OVER ROAD.

&&
Local storm report, Jul 20, 5:23 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     5 NE BLENDE             38.30N 104.50W
07/20/2019  M62 MPH          PUEBLO             CO   ASOS

&&

MW
Local storm report, Jul 20, 5:32 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 N BLENDE              38.28N 104.57W
07/20/2019                   PUEBLO             CO   TRAINED SPOTTER

            STREET FLOODING INCREASING.

&&
Local storm report, Jul 20, 5:49 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     FLASH FLOOD      1 S PUEBLO              38.28N 104.62W
07/20/2019                   PUEBLO             CO   TRAINED SPOTTER

            UP TO 6 INCHES OF WATER ON AREA ROADS.

&&
Local storm report, Jul 20, 5:57 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HEAVY RAIN       9 SW AVONDALE           38.14N 104.46W
07/20/2019  M1.34 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:18 PM MDTSpecial Weather StatementPUBOtero27 min
Jul 20, 6:39 PM MDTTornado WarningPUBCrowley36 min
Jul 20, 7:17 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero, Prowers28 min
Jul 20, 7:41 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
Jul 20, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers22 min
Jul 20, 8:34 PM MDTSpecial Weather StatementPUBKiowa, Prowers41 min
Jul 20, 8:41 PM MDTSevere Thunderstorm WarningPUBProwers34 min
Jul 20, 8:53 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jul 20, 9:21 PM MDTFlash Flood WarningPUBKiowa3 hr
Jul 21, 3:51 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more22 hr
Jul 21, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 21, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 21, 2:50 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 21, 3:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 21, 3:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 21, 3:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 21, 3:47 PM MDTAreal Flood AdvisoryPUBEl Paso118 min
Jul 21, 3:59 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jul 21, 4:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 21, 5:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 21, 5:31 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jul 21, 5:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 21, 5:36 PM MDTAreal Flood AdvisoryPUBEl Paso55 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.